American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A84) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Robert Osserman. The isoperimetric inequality. Bull. Amer. Math. Soc. 84 (1978) 1182-1238. MR 0500557.
Abstract, references, and article information   
View Article: PDF

[2] Myron M. Sussman. On uniqueness in Cauchy's problem for elliptic operators with characteristics of multiplicity greater than two. Bull. Amer. Math. Soc. 81 (1975) Part 1:625-628. MR 0367447.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1